MathSciNet Relay Station
MathSciNet bibliographic data
MR1349459 65M06
de Frutos, J.; López Marcos, M. Á.; Sanz-Serna, J. M. A finite difference scheme for the $K(2,2)$ compacton equation. J. Comput. Phys. 120 (1995), no. 2, 248–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement